# SDR AALA202210067754

- Difficulty date: September 27, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N854NN
- Make and model: Boeing 737
- Aircraft serial: 33214
- Aircraft time: 36,150 hours, 14,992 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: 143A524036
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER CABIN FLOOR BOARD SUPPORT BREAK ASSEMBLY BROKEN. LOCATED AT BS 540 AND LBL 24. REPLACED BREAK ASSEMBLY PER AARD 51-00-05-1.
